Demazin PE Multi Action Day & Night Cold & Flu Relief 72 Tablets Exclusive Size
Demazin PE Multi Action Day & Night Cold & Flu Relief 72 Tablets Exclusive Size
Product Code: EP86807
$13.99
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
 
General Information

Suitable for adults and children 12 years and over.

Effective non-drowsy relief from:

- Runny nose

- Blocked nose and sinuses

- Sinus pain

- Fever

- Headache

- Body aches & pains

Warnings

Always read the label. Use only as directed. Consult your healthcare professional if symptoms persist.

Ingredients

DAY tablet: Each tablet contains Paracetamol 500 mg Phenylephrine hydrochloride 5mg NIGHT tablet: Each tablet contains Paracetamol 500 mg Phenylephrine hydrochloride 5mg Chlorphenamine maleate 2 mg

Directions

Adults & children over 12 years: 2 tablets, every 4-6 hours as necessary

Maximum dose: 8 tablets in 24 hours

Do not use in children under 12 years.

Product ID: 2677673
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
Feature Product
Feature Product
Please Wait...